# SDR IPXA2025021843128

- Difficulty date: February 3, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,007 hours, 23,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT. WINDOW ASSY-NO. 2 OPENABLE LH (CAPT.) WINDOW ASSY NR 2 OPENABLE INSPECTED IAW AMM 56-11-02/401 REV 144.  TEST SATIS.
